On Eells-Sampson's existence theorem for harmonic maps via exponentially harmonic maps

Toshiaki Omori

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

In this note, we introduce an approximation of harmonic maps via a sequence of exponentially harmonic maps. We then reestablish the existence theorem of harmonic maps due to Eells and Sampson.

Original languageEnglish
Pages (from-to)133-146
Number of pages14
JournalNagoya Mathematical Journal
Volume201
DOIs
Publication statusPublished - 2011 Mar

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On Eells-Sampson's existence theorem for harmonic maps via exponentially harmonic maps'. Together they form a unique fingerprint.

Cite this